MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® ALL- SILICONE FOLEY CATHETER TRAY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® ALL- SILICONE FOLEY CATHETER TRAY
Catalog Number A897516
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse received the foley catheter tray with betadine packet which only had 2 swabs in it.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned one-photo sample noted one opened (without original packaging), statlock foley tray system.Visual inspection of the one-photo sample noted the open tray with 2 betadine swab sticks.No actions can be taken at this time since a root cause was not identified.The device history record review could not be performed without a lot number.The instructions for use were found adequate and state the following: single use only.Do not resterilize.For urological use only.Warning: on catheter, do not use ointments or lubricants having a petrolatum base.They will damage the catheter and may cause balloon to burst.Warning: after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practices and applicable local, state and federal laws and regulations.Visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.Please consult product label and insert for any indications, contraindications, hazards, warnings, cautions and directions for use.Proper techniques for urinary catheter insertion ¿ perform hand hygiene immediately before and after insertion ¿ insert urinary catheters using aseptic technique and sterile equipment ¿ use the smallest foley catheter possible, consistent with good drainage ¿ document the indications for catheter insertion, date and time of catheter insertion, individual who inserted catheter, and date and time of catheter removal in patient record proper techniques for urinary catheter maintenance ¿ secure the foley catheter, use the statlock® foley stabilization device if provided ¿ maintain a closed drainage system by utilizing pre-connected, sealed catheter-tubing junctions ¿ maintain unobstructed urine flow and keep the catheter and collection tube free from kinking ¿ keep the collection bag below the level of the bladder or hips at all times ¿ empty the collection bag regularly (e.G., prior to transport) using a separate, clean collection container for each patient ¿ routine hygiene (e.G., cleansing of the meatal surface during daily bathing or showering) is appropriate ¿ leave foley catheter in place only as long as needed.Correction: h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARDEX® ALL- SILICONE FOLEY CATHETER TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22345543
Report Number1018233-2025-05196
Device Sequence Number12889785
Product Code EZL
UDI-Device Identifier00801741073984
UDI-Public(01)00801741073984
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA897516
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2025
Supplement Date Received by Manufacturer08/22/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date08/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown